Publications (16)

2021

  1. Closed surjective ideals of multilinear operators and interpolation

    Banach Journal of Mathematical Analysis, Vol. 15, Núm. 2

2020

  1. Closed injective ideals of multilinear operators, related measures and interpolation

    Mathematische Nachrichten, Vol. 293, Núm. 3, pp. 510-532

2016

  1. Interpolation with a parameter function of Lp-spaces with respect to a vector measure on a δ-ring

    Banach Journal of Mathematical Analysis, Vol. 10, Núm. 4, pp. 815-827

2015

  1. Interpolation with a parameter function and integrable function spaces with respect to vector measures

    Mathematical Inequalities and Applications, Vol. 18, Núm. 2, pp. 707-720

2014

  1. Complex interpolation of Orlicz spaces with respect to a vector measure

    Mathematische Nachrichten, Vol. 287, Núm. 1, pp. 23-31

2013

  1. Absolutely continuous embeddings between spaces of functions

    Functiones et Approximatio, Commentarii Mathematici, Vol. 49, Núm. 2, pp. 303-320

2010

  1. Proyección de diversas asignaturas de Matemáticas e Ingeniería al Espacio Europeo de Educación Superior

    Buenas prácticas en nuestras aulas universitarias (Servicio de Publicaciones), pp. 117-140

  2. Absolutely Continuous Embeddings of Rearrangement-Invariant Spaces

    Mediterranean Journal of Mathematics, Vol. 7, Núm. 4, pp. 539-552

2007

  1. Logarithmic interpolation spaces between quasi-banach spaces

    Zeitschrift fur Analysis und ihre Anwendung, Vol. 26, Núm. 1, pp. 65-86

  2. Inclusion indices of Quasi-Banach Spaces

    Bollettino dell unione matematica italiana. Sezione B: articoli di ricerca matematica, Vol. 10, Núm. 1, pp. 99-118

  3. Generalized Lions-Peetre methods of constants and means and operator ideals

    Collectanea mathematica, Vol. 58, Fasc. 1, pp. 45-60

2005

  1. On interpolation of Asplund operators

    Mathematische Zeitschrift, Vol. 250, Núm. 2, pp. 267-277

2004

  1. Real interpolation and closed operator ideals

    Journal des Mathematiques Pures et Appliquees, Vol. 83, Núm. 3, pp. 417-432

2000

  1. On interpolation of strictly singular operators, strictly co-singular operators and related operator ideals

    Royal Society of Edinburgh - Proceedings A, Vol. 130, Núm. 5, pp. 971-989

1999

  1. Interpolation theory and measures related to operator ideals

    Quarterly Journal of Mathematics, Vol. 50, Núm. 200, pp. 401-416

1995

  1. Nociones elementales de aritmética

    Madrid : San Julián, 1995